Is There Any Way to Make Botox Wear off Faster?
- Asked by nan d.
- 5 years ago
I am not liking my result. If I try to move my muscles a lot, will it cause the Botox to wear off faster?
Botox will wear off over 3-4 months
Botox will wear off over 3-4 months. Using your facial muscles will not accelerate this. If you are having issues with drooping upper eyelids, there are drops you can get to counteract this, but otherwise, time is what you need. Using additional Botox to balance out uneven results can leave you trying to catch up each side. Each side will wear off at a different time, leaving you unbalanced unless you continue treatment. Usually, the best thing is to wait. I hope this helps.
Some effects can be reversed
Unfortunately, I agree with what has been written in response to your question. However, if the result that you don't like is a droopy eyelid, there is something you can do to reverse the effect. You would have to see an ophthalmologist for a prescription for drops to counter the Botox effect on the muscle that controls the eyelid. Good luck and be patient if that is not the problem. Botox ALWAYS wears off by 3 months or so and it is not an overnight phenomenon, meaning that the result gradually wears off over the 3 months, so you're likely to see improvement in less than that time.
The Botox will not wear off faster, but you may be able to augment your results
Unfortunately, there really is no way to appreciably make the Botox wear off faster. However, you may be able to augment the results that you already have to make some improvements. Botox works by paralyzing the muscles. All of the muscles in the face are in balance. The Botox throws that balance off - hopefully in a good way to make your forehead and crow's feet smoother. If you are not happy with your results, it may be possible to inject other muscles to help restore the balance. However, you need to go to a plastic surgeon with extensive experience in Botox injections. The one nice thing about Botox, is that is always goes away - nothing is permanent. So, after a few months you will be back to how your were. But, please do not give up on Botox. It is a great therapy if you go to the right person.
David Shafer, MD
Shafer Plastic Surgery
New York City
Antidote to Botox?
Unfortunately, there is no antidote to Botox. If you do not like the results, you will have to wait about 3 months for it to wear off. Make sure you return to the provider of the Botox and relay the information to them on what happened and why you didn't like it. It is very common to "experiment" with Botox until you find the right combination to give you the results that you were looking for in the first place.
Web reference: http://www.bodybyfinkle.com
No way to make Botox wear off faster.
Sorry, there is no way to make Botox wear off faster than it otherwise would. This is why it's so important to go to a conservative, careful, caring board-certified dermatologist or plastic surgeon for your treatment. Having the wrong thing done is no fun.
No, but, believe it or not, more Botox could be the answer.
Features of the face (the position of the eyebrows, for example) are often the result of a balance of opposing muscles. Relaxing the muscles that oppose the result that you don't like (with more Botox in different spots) might help.
I agree completely with the previous responders. The way that Botox works is by irreversibly binding to receptors on the cells. This means that the cells have to turn over before the Botox wears off. I would definitely visit with either a dermatologist, plastic surgeon, or facial plastic surgeon with experience in Botox. Botox can produce excellent results when administered correctly.
When does Botox wear off?
Botox lasts 3-4 months, typically. I'm not aware of any particular treatment or activity that can make the results last less time or more time.
Botox wearing off faster
There is no way to make botox wear off faster. The nerve endings have to regenerate which is how function returns. Nothing can accelerate that.
Botox usually lasts between 3-4 months on average. Unfortunately, there is no way to "turn it off" It will gradually wear off on its own.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.